# SDR HALA20241022292

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 18,420 hours, 3,906 cycles
- Engine: Iae PW1133GAJM
- Engine time: 11,524 hours, 2,321 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Cracked
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE TROUBLESHOOTING ENG 1 LPA FIRE LOOP FOUND 4181KS TERMINAL CRACKED AND  4165KS INTERMITTENT SHIRT TO GND. REPLACED ENG 1 4181KS PER AMM 26-12-61. REPLACED ENG 1 HARNESS 4165KS PER AMM 26-12-61-400-802. OPERATIONAL CHECK OK PER AMM 26-12-00710-001-A & 26-12-00-710-002-A
